# SDR DJFA20130421001

- Difficulty date: April 21, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N451FL
- Make and model: Beech STC400BEECH
- Aircraft serial: RK310
- Aircraft time: 8,012 hours, 6,753 cycles
- Engine: Wilint FJ443A
- System (JASC): 2170 · Humidity Control System
- Part: Clamp
- Part number: SLOOT1023
- Condition: Loose
- Location: Coalescer Sock
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, G

## Discrepancy

CREW REPORTED DURING CRUISE THAT THEY HEARD A LOUD POPPING NOISE FROM REAR OF ACFT.  A RAPID DECOMPRESSION WAS FOLLOWED BY THE NOISE AND THE CREW DECLARED AN EMERGENCY PERFORMED AN EMERGENCY DECENT.  DURING THE DECENT THE CABIN ALTITUDE. CONTINUED TO CLIMB TO A POINT WHERE THE O2 MASKS WERE DEPLOYED. THE ACFT LANDED SAFELY.  MX INSPECTED THE ACFT AND FOUND THAT DUCT ON THE COALESCER SOCK WAS NOT SECURED.
